Previous |  Up |  Next

Article

References:
[1] J. H. Bramble S. R. Hilbert: Estimation of linear functional on Sobolev spaces with applications to Fourier transforms and spline interpolation. SIAM J. Numer. Anal. 7 (1970), 112-124. MR 0263214
[2] J. H. Bramble M. Zlámal: Triangular elements in the finite element method. Math. Соmр. 24 (1970), 809-820. MR 0282540
[3] P. G. Ciarlet: The Finite Element Method for Elliptic Problems. Nord-Holland Publishing Соmр., Amsterdam 1978. MR 0520174 | Zbl 0383.65058
[4] I. Hlaváček J. Naumann: Inhomogeneous boundary value problems for the von Kármán equations, I. Apl. mat. 19 (1974), 253 - 269. MR 0377307
[5] J. Hřebíček: Numerické řešení obecného biharmonického problému metodou konečných prvků. Kandidátská disertační práce. ÚFM ČSAV Brno 1981.
[6] V. Kolář J. Kratochvíl F. Leitner A. Ženíšek: Výpočet plošných a prostorových konstrukcí metodou konečných prvků. SNTL Praha 1979.
[7] P. Lesaint M. Zlámal: Superconvergence of the gradient of finite element solution. R.A.I.R.O. 15 (1979), 139-166. MR 0533879
[8] L. Mansfield: Approximation of the boundary in the finite element solution of fourth order problems. SIAM J. Numer. Anal. 15 (1978), 568-579. MR 0471373 | Zbl 0391.65047
[9] J. Nečas: Les méthodes directes en théorie des équations elliptiques. Academia, Prague 1967. MR 0227584
[10] K. Rektorys: Variační metody v inženýrských problémech a v problémech matematické fyziky. SNTL, Praha 1974. MR 0487652 | Zbl 0371.35001
[11] A. H. Stroud: Approximate Calculation of Multiple Integrals. Prentice-Hall, Englewood Cliffs, N. J., 1971. MR 0327006 | Zbl 0379.65013
[12] M. Zlámal: The finite element method in domains with curved boundaries. Int. J. Num. Meth. Eng. 5 (1973), 367-373. MR 0395262
[13] M. Zlámal: Curved elements in the finite element method. I. SIAM J. Num. Anal. 10 (1973), 229-240. MR 0395263
[14] M. Zlámal: Curved elements in the finite element method. II. SIAM J. Num. Anal. 11 (1974), 347-362. MR 0343660
[15] A. Ženíšek: Curved triangular finite $C^m$-elements. Apl. mat. 23 (1978), 346-377. MR 0502072
[16] A. Ženíšek: Nonhomogenous boundary conditions and curved triangular finite elements. Apl. mat. 26 (1981), 121-141. MR 0612669
[17] A. Ženíšek: Discrete forms of Friedrich's inequalities in the finite element method. R.A.I.R.O. 15 (1981), 265-286. MR 0631681
Partner of
EuDML logo